# SDR SWAA2017092816739

- Difficulty date: September 18, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL LOWER BULKHEAD CRACKED AT BS 663, LBL 40.  REPAIRED BULKHEAD IAW SRM.
